# SDR C2XA95CL104

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 3441 · Inertial Guidance System
- Part: Control
- Part number: 426871
- Condition: Intermittent
- Location: Anti-Skid
- Part time: 6,639 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 3363 - IND-CLE - CAPTAINS BRAKES FAILED DURING TAXI, FIRST OFFICERS WORKED NORMAL.  MAINTENANCE REMOVED AND REPLACED ANTI-SKID CONTROL BOX IAW EMB MM 32-42-03.  OPS CHECKED GOOD.  (M)
